American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information
View Article: PDF

[2] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information
View Article: PDF

[3] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information
View Article: PDF

[4] Juncheng Wei and Dong Ye. On MEMS equation with fringing field. Proc. Amer. Math. Soc. 138 (2010) 1693-1699. MR 2587454.
Abstract, references, and article information
View Article: PDF

[5] Lihe Wang, Fengping Yao, Shulin Zhou and Huilian Jia. Optimal regularity for the Poisson equation. Proc. Amer. Math. Soc. 137 (2009) 2037-2047. MR 2480285.
Abstract, references, and article information
View Article: PDF

[6] Tonia Ricciardi. On the best Hölder exponent for two dimensional elliptic equations in divergence form. Proc. Amer. Math. Soc. 136 (2008) 2771-2783. MR 2399041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Yihong Du and Li Ma. Some remarks related to De Giorgi's conjecture. Proc. Amer. Math. Soc. 131 (2003) 2415-2422. MR 1974639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] E. N. Dancer and Yihong Du. Some remarks on Liouville type results for quasilinear elliptic equations. Proc. Amer. Math. Soc. 131 (2003) 1891-1899. MR 1955278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Li and Jiaping Wang. Polynomial growth solutions of uniformly elliptic operators of non-divergence form. Proc. Amer. Math. Soc. 129 (2001) 3691-3699. MR 1860504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] G. A. Afrouzi and K. J. Brown. On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 125-130. MR 1469392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Francesco Uguzzoni. A Liouville-type theorem on halfspaces for the Kohn Laplacian. Proc. Amer. Math. Soc. 127 (1999) 117-123. MR 1458268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kazuaki Taira. Boundary value problems for elliptic pseudo-differential operators . Proc. Amer. Math. Soc. 123 (1995) 2519-2528. MR 1277136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] L. Escauriaza, E. B. Fabes and G. Verchota. On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries . Proc. Amer. Math. Soc. 115 (1992) 1069-1076. MR 1092919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Noboru Okazawa. Sectorialness of second order elliptic operators in divergence form . Proc. Amer. Math. Soc. 113 (1991) 701-706. MR 1072347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Filippo Chiarenza and Alberto Ruiz. Uniform $L\sp 2$-weighted Sobolev inequalities . Proc. Amer. Math. Soc. 112 (1991) 53-64. MR 1055768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. G. Ramm and Lige Li. Estimates for Green's functions . Proc. Amer. Math. Soc. 103 (1988) 875-881. MR 947673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] F. Chiarenza, E. Fabes and N. Garofalo. Harnack's inequality for Schr\"odinger operators and the continuity of solutions . Proc. Amer. Math. Soc. 98 (1986) 415-425. MR 857933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. Bland and Morris Kalka. Complete metrics conformal to the hyperbolic disc . Proc. Amer. Math. Soc. 97 (1986) 128-132. MR 831400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] William P. Ziemer. A Poincar\'e-type inequality for solutions of elliptic differential equations . Proc. Amer. Math. Soc. 97 (1986) 286-290. MR 835882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Fang-Hua Lin. Second derivative $L\sp p$-estimates for elliptic equations of nondivergent type . Proc. Amer. Math. Soc. 96 (1986) 447-451. MR 822437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Patricia Bauman. Equivalence of the Green's functions for diffusion operators in ${\bf R}\sp{n}$: a counterexample . Proc. Amer. Math. Soc. 91 (1984) 64-68. MR 735565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. R. Diederich. Application of Serrin's kernel parametrix to the uniqueness of $L_1$ solutions of elliptic equations in the unit ball . Proc. Amer. Math. Soc. 47 (1975) 341-347. MR 0355308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1